It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=apmmoc;5255731]I went off the lexapro because I was feeling better and I wanted to see if my sleepiness and fatigue would go away. And I just don't want to be on medication if I don't need to be. I'm very skeptical of the whole pharmaceutical industry in general...[/QUOTE]

You have good reason for skepticism. Lexapro makes most people somewhat emotionally blunted fatigued and sleepy as a primary side effect. Some get used to it some don't, in fact after time in some it goes away or they somehow accomodate to it. These are not rare side effects to ssri ad meds. But they worked for your anxiety or at least something did while you were on them. Like I already stated, brain zaps are a documented side effect that happens while titrating on or off and sometimes randomly in between. You do have several choices, go back on lexapro, try another ssri or tca antidepressant or try a benzo or just wait it out. Antidepressants are pretty raw medications that have disruptive side effects and most take time to work for anxiety symptoms. Benzos work immediately and are very well tolerated. Benzos can cause dependency, so can antidepressants. Therapy by a qualified cbt or rebt therapist has no side effects and has been clinically shown to help loads of folks. You can opt to take a benzo once in awhile until the brain zaps and the shakey shakes go away and your sleep patterns normalize. If this isn't aggressive enough for you there are many other meds that can be used for short times to augment sleep if needed.





All times are GMT -7. The time now is 07:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!